MathSciNet Relay Station
MathSciNet bibliographic data
MR2268542 (2007m:60210) 60J10 (05A15 05C50 60G50 60J65)
Bertacchi, Daniela Asymptotic behaviour of the simple random walk on the 2-dimensional comb. Electron. J. Probab. 11 (2006), no. 45, 1184–1203 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement